MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT; PLATE,FIXATION,BONE
Model Number 02.124.416
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: jdp, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Part: 02.124.416-us.Lot: 9312832.Manufacturing site: (b)(4).Release to warehouse date: january 13, 2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the 4.5 variable angle locking compression plate (lcp) handle broke at mid shaft, post-op.The device was implanted on (b)(6) 2019.On (b)(6) 2020 the variable angle locking compression plate was replaced and a retrograde femoral nail was used because the bone did not heal.The procedure was completed successfully.The broken fragments were removed easily.The patient was reported as stable after the procedure.Concomitant devices reported: screws (part number unknown, lot unknown, quantity unknown) this report involves 1 4.5mm va-lcp curved condylar plate/16 hole/336mm/right.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10048027
Report Number2939274-2020-02315
Device Sequence Number2916964
Product Code HRS
UDI-Device Identifier10886982042934
UDI-Public(01)10886982042934
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.416
Device Catalogue Number02.124.416
Device Lot Number9312832
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2020
Initial Report FDA Received Date05/12/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;